# SDR ASOA06113

- Difficulty date: January 23, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S7130
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN SLC, THE PASSENGER DOOR EXIT PLACARD WAS FOUND TO BE DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR EXIT PLACARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
